# SDR GTIA021076

- Difficulty date: September 14, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN STA 200 TO STA 256 LEFT OUTBOARD SEAT TRACK EXFOLIATION.  REMOVED DAMAGED SEAT TRACK.  LOCATED, DRILLED AND FABBED SEAT TRACK, INSTALLED SEAT TRACK.
